I recieved my first depo shot in september. My doctor said I most likely wouldn't have a period, since I had been on the shot before and never had a period but .I got it while I was on my period and the bleeding stopped and it hasn't come back. I had unprotected a week after I got the shot and I've had cramping and some white discharge. Is this normal or is there a chance I am pregnant? (It's been a little over a month since I got the shot)
All totally normal. You might find you have some irregular bleeding or spotting until you've had your 2nd or 3rd shot, but you may be lucky & not get any, & just remain that way until you come off Depo.
White discharge is totally normal, as Depo thickens your cervical mucus, to prevent sperm passing through. As long as it's not cottage cheese consistency, as that could be thrush. Any foul odour - see your Doctor, as it could be an infection.
The cramping is just your body adjusting to the hormone imbalance. Depo is a big dose of hormone, & it's just like if getting a period or having a baby etc. You get hormonal symptoms.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Sep 2013 • 3 answers
Depo-Provera - Is it normal to bleed after a week of having your period after getting the depo shot?
Updated 8 Aug 2015 • 1 answer
Depo-Provera - I was on my period when I first got the depo shot and it is almost time for my second
Updated 16 May 2016 • 2 answers
Updated 31 Aug 2016 • 1 answer
Depo shot concern. Please help. I feel weird telling my doctor and forgot so now I'm asking on here.
Updated 20 Oct 2017 • 1 answer